# SDR CA140415002

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 37,369 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A256000000
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  ELT ACTIVATED WHILE ON GROUND FOR UNKNOWN REASON.
